# SDR REXA2016030200357

- Difficulty date: March 2, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 23,360 hours, 20,842 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SIDE OF FS 621, BULKHEAD HAS 2 GOUGES INBD OF J6CD, TOP SECTION OF BULKHEAD APPROX 1"" LONG X .010"" DEEP.  REPAIRED FS 621 BULKHEAD IAW REO 601R-53-61-5661.
